MAUDE Adverse Event Report: BIOMET 3I 3I T3 EX HEX TAPERED IMPLANT 4 X 8.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3 EX HEX TAPERED IMPLANT 4 X 8.5MM; DENTAL IMPLANT
Model Number BOET485
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided patient sex unknown / not provided.Weight unknown / not provided.
 
Event or Problem Description
It was reported that there was a damage in the implant connection.Doctor used another implant with the same mount and he was able to complete the procedure.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One 3i t3® ex hex tapered implant (boet485) and removal tool were returned for investigation.Visual evaluation of the as returned products identified that the removal tool was engaged in the implant.This investigation covered only the implant.Functional testing of the drive feature could not be performed since the tool could not be removed from the implant.Pre-existing conditions, tooth location, x-ray and implantation period are irrelevant to this investigation.Device history record (dhr) review for the lot (2019060194) had revealed no deviations nor non-conformances which could have caused or contributed to the reported events.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the lot (2019060194) for similar events and no other complaint was identified.Therefore, based on the available information, the reported malfunction and event could not be verified since the implant drive feature was not accessible as the removal tool was still inside.However, an unrelated malfunction did occur as the tool could not disengage from the implant.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3 EX HEX TAPERED IMPLANT 4 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10498900
Report Number0001038806-2020-01317
Device Sequence Number3123931
Product Code DZE
UDI-Device Identifier00844868033295
UDI-Public(01)00844868033295(17)240613(10)2019060194(241)BOET485
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2024
Device Model NumberBOET485
Device Catalogue NumberBOET485
Device Lot Number2019060194
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date09/07/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1